# SDR 05FDEA00415

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR FR 68 FWD 10 IN STR 53R HAS CORROSION AN AREA EXTENDING UNDER SHEAR TIE AND FASTENERS.  REPAIRED AREA IAW SRM 53-10-00 FIG 104 AND SRM 53-10-14 REF N00749.
